Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 106, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 22, 2011, 3:02 PM PST. It took effect at Dec 23, 2011, 12:00 PM PST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2011, 3:02 PM PST (23:02 UTC)
- In effect from
- Dec 23, 2011, 12:00 PM PST
- Expired
- Dec 24, 2011, 9:08 PM PST
- In force
- 33 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
015 WHUS76 KEKA 222302 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 PM PST THU DEC 22 2011 PZZ470-231115- /O.NEW.KEKA.SC.Y.0106.111223T2300Z-111225T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 PM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 3 AM PST SUNDAY. * SEAS...WEST SWELL WILL BUILD TO 8 TO 10 FT AT 14 SECONDS FRIDAY AFTERNOON...THEN CONTINUE TO BUILD TO 13 TO 15 FT AT 15 SECONDS FRIDAY NIGHT. SWELL WILL SUBSIDE SATURDAY NIGHT BEFORE ANOTHER TRAIN ARRIVES ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. && $$ PZZ450-475-231115- /O.NEW.KEKA.SC.Y.0106.111224T0500Z-111225T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 PM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM FRIDAY TO 9 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM FRIDAY TO 9 PM PST SATURDAY. * SEAS...WEST SWELL WILL BUILD TO 12 TO 14 FT AT 15 SECONDS FRIDAY NIGHT. SWELL WILL SUBSIDE SATURDAY EVENING BEFORE ANOTHER TRAIN ARRIVES ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
079 WHUS76 KEKA 231135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 335 AM PST FRI DEC 23 2011 PZZ455-232300- /O.EXB.KEKA.SC.Y.0106.111224T0200Z-111225T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 335 AM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PST SATURDAY. * WAVES...LONG PERIOD WAVES WILL ENTER THE WATERS THIS AFTERNOON. HEIGHTS WILL BUILD TO NEAR 15 FT AT 15 SEC OVERNIGHT THEN DECAY THROUGH THE DAY ON SAT. ANOTHER LONG PERIOD WAVE TRAIN WILL ENTER THE WATERS ON SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-232300- /O.EXT.KEKA.SC.Y.0106.111223T2000Z-111225T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 335 AM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 AM PST SUNDAY. * WAVES...LONG PERIOD WAVES WILL ENTER THE WATERS THIS AFTERNOON. HEIGHTS WILL BUILD TO NEAR 15 FT AT 15 SEC OVERNIGHT THEN DECAY THROUGH THE DAY ON SAT. ANOTHER LONG PERIOD WAVE TRAIN WILL ENTER THE WATERS ON SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-475-232300- /O.EXT.KEKA.SC.Y.0106.111224T0200Z-111225T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 335 AM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PST SATURDAY. * WAVES...LONG PERIOD WAVES WILL ENTER THE WATERS THIS AFTERNOON. HEIGHTS WILL BUILD TO NEAR 15 FT AT 15 SEC OVERNIGHT THEN DECAY THROUGH THE DAY ON SAT. ANOTHER LONG PERIOD WAVE TRAIN WILL ENTER THE WATERS ON SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
291 WHUS76 KEKA 232222 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PST FRI DEC 23 2011 PZZ470-241100- /O.CON.KEKA.SC.Y.0106.000000T0000Z-111225T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 222 PM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WAVES...WEST SWELL WILL BUILD TO NEAR 15 FT AT 15 SEC OVERNIGHT THEN SUBSIDE THROUGH THE DAY ON SATURDAY. ANOTHER LONG PERIOD SWELL TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. && $$ PZZ450-475-241100- /O.CON.KEKA.SC.Y.0106.111224T0200Z-111225T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PST SATURDAY... * WAVES...WEST SWELL WILL BUILD TO NEAR 14 FT AT 15 SEC OVERNIGHT THEN SUBSIDE THROUGH THE DAY ON SATURDAY. ANOTHER LONG PERIOD SWELL TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-241100- /O.CON.KEKA.SC.Y.0106.111224T0200Z-111225T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 222 PM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PST SATURDAY... * WAVES...WEST SWELL WILL BUILD TO NEAR 13 FT AT 15 SEC OVERNIGHT THEN SUBSIDE THROUGH THE DAY ON SATURDAY. ANOTHER LONG PERIOD SWELL TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
246 WHUS76 KEKA 240501 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PST FRI DEC 23 2011 PZZ470-241315- /O.CON.KEKA.SC.Y.0106.000000T0000Z-111225T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 PM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WAVES...WEST SWELL 15 FT AT 16 SEC WILL GRADUALLY SUBSIDE THROUGH THE DAY ON SATURDAY. ANOTHER LONG PERIOD SWELL TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. && $$ PZZ450-475-241315- /O.CON.KEKA.SC.Y.0106.000000T0000Z-111225T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY. * WAVES...WEST SWELL NEAR 15 FT AT 16 SEC OVERNIGHT WILL GRADUALLY SUBSIDE THROUGH THE DAY ON SATURDAY. ANOTHER LONG PERIOD SWELL TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-241315- /O.CON.KEKA.SC.Y.0106.000000T0000Z-111225T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 PM PST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY. * WAVES...WEST SWELL NEAR 14 FT AT 16 SEC OVERNIGHT WILL SUBSIDE THROUGH THE DAY ON SATURDAY. ANOTHER LONG PERIOD SWELL TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
714 WHUS76 KEKA 241045 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 245 AM PST SAT DEC 24 2011 PZZ470-242300- /O.EXT.KEKA.SC.Y.0106.000000T0000Z-111225T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 245 AM PST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WAVES...LONG PERIOD WAVES OF 14 FT AT 14 SEC WILL SUBSIDE THIS MORNING AND THEN FALL OFF QUICKLY BY THIS AFTERNOON. ANOTHER LONG PERIOD WAVE TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-475-242300- /O.EXT.KEKA.SC.Y.0106.000000T0000Z-111224T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 245 AM PST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WAVES...LONG PERIOD WAVES OF 15 FT AT 15 SEC WILL SUBSIDE THIS MORNING AND THEN FALL OFF QUICKLY BY THIS AFTERNOON. ANOTHER LONG PERIOD WAVE TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-242300- /O.EXT.KEKA.SC.Y.0106.000000T0000Z-111224T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 245 AM PST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WAVES...LONG PERIOD WAVES OF 14 FT AT 16 SEC WILL SUBSIDE THIS MORNING AND THEN FALL OFF QUICKLY BY THIS AFTERNOON. ANOTHER LONG PERIOD WAVE TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
755 WHUS76 KEKA 242302 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 PM PST SAT DEC 24 2011 PZZ450-455-475-250015- /O.EXP.KEKA.SC.Y.0106.000000T0000Z-111224T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 PM PST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ470-250500- /O.CON.KEKA.SC.Y.0106.000000T0000Z-111225T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 PM PST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...LONG PERIOD WAVES OF 10 FT AT 12 SECONDS WILL SUBSIDE THIS EVENING. ANOTHER LONG PERIOD WAVE TRAIN WILL ENTER THE WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
553 WHUS76 KEKA 250508 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 PM PST SAT DEC 24 2011 PZZ470-251315- /O.CAN.KEKA.SC.Y.0106.000000T0000Z-111225T0500Z/ /O.NEW.KEKA.SC.Y.0107.111225T1200Z-111230T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 908 PM PST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 10 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 10 PM PST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WAVES...LONG PERIOD SWELL ORIGINATING FROM A STORM SYSTEM OVER THE NORTHERN PACIFIC WILL BUILD SUNDAY INTO SUNDAY NIGHT PEAKING LATE SUNDAY NIGHT INTO MONDAY MORNING BETWEEN 13 AND 15 FT AROUND 15 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THURSDAY. * WINDS...SOUTHERLY WINDS BETWEEN 15 AND 20 KT WITH GUSTS TO 25 KT CAN BE EXPECTED SUNDAY MORNING AND EARLY AFTERNOON AHEAD OF A COLD FRONT. WINDS WILL DECREASE LATE SUNDAY AFTERNOON BECOMING LIGHT. WINDS WILL INCREASE AGAIN OUT OF THE SOUTH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-475-251315- /O.NEW.KEKA.SC.Y.0107.111225T2100Z-111227T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 PM PST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 7 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 7 PM PST MONDAY. * WAVES...LONG PERIOD SWELL ORIGINATING FROM A STORM SYSTEM OVER THE NORTHERN PACIFIC WILL BUILD SUNDAY INTO SUNDAY NIGHT PEAKING LATE SUNDAY NIGHT INTO MONDAY MORNING BETWEEN 13 AND 15 FT AROUND 15 SECONDS. SEAS WILL SLOWLY SUBSIDE MONDAY INTO MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-251315- /O.NEW.KEKA.SC.Y.0107.111226T0300Z-111227T0300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 908 PM PST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 7 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM SUNDAY TO 7 PM PST MONDAY. * WAVES...LONG PERIOD SWELL ORIGINATING FROM A STORM SYSTEM OVER THE NORTHERN PACIFIC WILL BUILD SUNDAY INTO SUNDAY NIGHT PEAKING LATE SUNDAY NIGHT INTO MONDAY MORNING BETWEEN 12 AND 14 FT AROUND 15 SECONDS. SEAS WILL SLOWLY SUBSIDE MONDAY INTO MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 5:00 AM PST, 10 hours 2 minutes earlier.
Area forecast discussion, Dec 22, 5:00 AM PST, 10 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 500 AM PST THU DEC 22 2011 .SYNOPSIS...CLEAR SKIES AND NEAR NORMAL TEMPERATURES WILL CONTINUE IN NW CALIFORNIA TODAY INTO TONIGHT. A CHANGE IN THE WEATHER WILL COME LATE THIS WEEKEND WITH INCREASING CLOUDS AND RAIN. WET WEATHER WILL CONTINUE THROUGH NEXT WEEK. && .DISCUSSION...A RIDGE IS TRYING TO BUILD IN ACROSS THE AREA TODAY AS A STRONG LOW MOVES INTO ALASKA. THE FRONT ASSOCIATED TO THE LOW MAY OFFER A FEW CLOUDS TO NW CALIFORNIA TODAY...OTHERWISE CLEAR SKIES WILL LIKELY CONTINUE. THE HARD FREEZE WARNING FOR THE COASTAL AREAS WAS CANCELLED EARLY THIS MORNING DUE TO TEMPS NOT FALLING TO MEET CRITERIA. LIGHT WINDS AND SOME HIGH CLOUDS HAVE BEEN ENOUGH TO KEEP COASTAL TEMPS IN THE LOW 30S TO THE MID 40S. FOR THE SHORT TERM HAVE KEPT NW CAL DRY THROUGH EARLY CHRISTMAS DAY, AS HIGH PRESSURE IS BUILDING OVER THE REGION. BY LATE IN THE WEEKEND CLOUDS WILL BE ON THE INCREASE. PATTERN CHANGE AND LONG TERM...A FRONT MOVING INTO THE AREA LATE IN THE WEEKEND WILL BREAK DOWN THE RIDGE ALLOWING FOR INCREASING CLOUDS AND A SHOT AT RAIN SUNDAY AFTERNOON. THIS WILL OPEN THE DOOR FOR WEATHER SYSTEMS TO IMPACT NW CAL THROUGHOUT THE WEEK. AFTER A BRIEF RIDGE ON MON, MON NIGHT THE FIRE HOSE OF THE JET WILL BE AIMED IN OUR DIRECTION. THIS WILL BRING RAIN ACROSS THE AREA THROUGH THE WEEK. MODELS ARE PERFORMING CONSISTENTLY WITH THIS PATTERN CHANGE AND CONFIDENCE IS HIGH. MODELS FALL OUT OF AGREEMENT BY NEW YEARS. FOR NOW, EXPECT A WET WEEK. BFG && .AVIATION...VFR TODAY WITH OCCASIONAL HIGH CLOUDINESS. A WEAK WAVE WILL PASS WELL TO OUR NORTH LATE TONIGHT...BUT WITH A WEAK SOUTHERLY FLOW...WE MAY SEE LOWER VSBYS AND POSSIBLY A CEILING AT KCEC AND KACV. CONFIDENCE IS LOW AS MOST GUIDANCE KEEPS ALL TAF SITES VFR THE ENTIRE PERIOD AND WILL ONLY HINT AT CLOUDS ALONG THE IMMEDIATE COAST ATTM. JCA && .MARINE...WINDS WILL TURN SOUTHERLY TODAY IN ADVANCE OF A WEAK FRONT THAT WILL PASS WELL TO THE NORTH LATE TONIGHT. SEVERAL ADDITIONAL FRONTS WILL MOVE THROUGH OVER THE WEEKEND...BUT OVERALL WINDS WILL BE RELATIVELY LIGHT. SEVERAL SWELL TRAINS WILL SLOW MOVE THROUGH THIS WEEKEND...ONE FRI AFTN...AND ANOTHER ON SUN. EACH SWELL TRAIN WILL PEAK AROUND 15 FT AT 15 SEC. JCA && .EKA WATCHES/WARNINGS/ADVISORIES... CA...HARD FREEZE WARNING UNTIL 8 AM PST THIS MORNING CAZ001-002. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Dec 22, 5:01 AM PST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 501 AM PST THU DEC 22 2011 CAZ001>004-076-231315- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 501 AM PST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WEATHER PATTERN SHIFT WILL OCCUR OVER THE WEEKEND. THIS SHIFT WILL BRING CLOUDS AND RAIN TO THE REGION BEGINNING LATE SUN AND LASTING INTO LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.